# SDR SIMA200124301

- Difficulty date: August 31, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Part number: 4503258
- Condition: Chafed
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

XNA - MAINTENANCE REPORTED APU WOULD NOT START.  MAINTENANCE TROUBLESHOT AND FOUND APU FUEL LINE WHICH RUNS TO THE START FUEL NOZZLES CHAFFED.  REMOVED AND REPLACED APU FUEL LINE IAW HAMILTON SUNSTRAND CMM.  (M)
